Affordable Access

Publisher Website

Orbits of the actions of finite solvable groups

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
321
Issue
7
Identifiers
DOI: 10.1016/j.jalgebra.2008.12.016
Keywords
  • Representations Of Solvable Groups
  • Solvable Linear Groups
  • Actions Of Solvable Groups
Disciplines
  • Mathematics

Abstract

Abstract Suppose V is a completely reducible faithful G-module for a solvable group G, we show G has a “large” orbit on V. Specifically, there is v ∈ V such that C G ( v ) is contained in a normal subgroup of derived length 9 contained in the seventh ascending Fitting subgroup of G. This is in some ways best possible. This is applied to generate many theorems showing that a solvable group must have characters of large degree.

There are no comments yet on this publication. Be the first to share your thoughts.